How long does it take for Lamisil to get out of the system if one gets diarrhea?

Question is Closed Report Mark as Favorite

Answers (1)

4 Nov 2009

Diarrhea is a fairly common side-effect of Lamisil. You should check with your doctor to see if you should keep taking the medicine. If you stop treatment the diarrhea should go away. If the diarrhea is not going away go back to your doctor.

Lamisil will last for sometime in your system as it is slowly eliminated from tissues such as skin and adipose (fat).
See: http://www.drugs.com/pro/lamisil.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Lamisil Replacement?

Is there any other drug other than Lamisil that could be used to treat nail infection? Lamisil seems potentially dangerous (side effects) and it is ...

3 answers 2 Aug 2009

Does Lamisil have any additional 'off label' uses that can provide additional benefits?

My doctor prescribed oral Lamisil tablets to be taken for 6 weeks to cure the fingernail fungus that I've had most of my life. In addition to ...

1 answer 31 Jan 2011

Can lamisil cause temporary blindness in one or both eyes?

I am taking lamisil for a toenail fungus. I recently temporarily lost the sight in my right after a bout of dirreaha, I was seen in the ER and ...

1 answer 14 May 2011

How soon after taking Lamisil pills is it safe to get pregnant?

I have been prescribed 3 months of pills and am thinking of trying to get pregnant after I finish my prescription. Is this safe, or do I need to wait ...

1 answer 26 Sep 2011

I started lamisil pills 28 days ago. 3 weeks ago I had a severe attack of stomach pain and diarrhea?

... and have had a very bad pain in my left side and abdomen. I have had ct scan and a test on my gallbladder but nothing shows up. could it be the ...

1 answer 5 Nov 2011